MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ORBIT GALAXY; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL ORBIT GALAXY; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number 640CR0725
Medical Device Problem Codes Stretched (1601); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that this was a coil embolization, after an orbit galaxy coil (product code: 640cr0725, lot number: 31540290) partially passed a non-j&j microcatheter, the coil was impeded in the microcatheter tip and could not advance any more.The doctor removed the coil and microcatheter (mc) from the patient and found the coil was unraveled/stretched.The doctor switched to a new coil to complete the surgery with the original microcatheter.The surgery was prolonged by about 10 minutes.It was reported that before the procedure, the device outer packaging and the device were inspected and found in good condition.Additional event information received on 02-feb-2026 indicated that they were able to torque the device.There was no evidence of physical material within the device.A sl-10 microcatheter was used.The microcatheter did not kink/bent.There was no excessive force used with the devices.The 10 miniutes procedural delay did not result in a patient adverse consequence.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3, h6 and h11.Complaint conclusion: a healthcare professional reported that this was a coil embolization, after an orbit galaxy coil (product code: 640cr0725, lot number: 31540290) partially passed a non j&j microcatheter, the coil was impeded in the microcatheter tip and could not advance any more.The doctor removed the coil and microcatheter (mc) from the patient and found the coil was unraveled/stretched.The doctor switched to a new coil to complete the surgery with the original microcatheter.The surgery was prolonged by about 10 minutes.It was reported that before the procedure, the device outer packaging and the device were inspected and found in good condition.Additional event information received on 02-feb-2026 indicated that they were able to torque the device.There was no evidence of physical material within the device.A sl-10 microcatheter was used.The microcatheter did not kink/bent.There was no excessive force used with the devices.The 10 minutes procedural delay did not result in a patient adverse consequence the device was returned to j&j medtech for further evaluation.A non-sterile og tdl cmplx frame coil 7x25 was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and it was noted that the coil was no longer attached to the delivery system.Coil detachment was not originally reported in the event, and the exact time when this condition occurred could not be determined.It is possible that force may have inadvertently been detached during the maneuvering/retraction of the coil.The condition previously described precluded proper testing, and based on the information provided, there is no relationship between the coil detachment and the coil becoming impeded in the microcatheter.Without the coil component no further investigation can be performed.With the evidence available at this time, the customer complaint cannot be evaluated.A manufacturing record evaluation was performed for the finished device 31540290 number, and no internal actions related to the malfunction were identified.As part of j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Devices undergo 100% inspection at different points along the manufacturing process to prevent device damage from leaving the facility.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no internal action is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: if unusual friction is still noticed during advancement or retraction of the microcoil system, verify flush lines are open and properly pressurized.Then slowly withdraw the entire microcoil system and examine for damage.Replace it with a new microcoil system.If friction still exists, withdraw and examine the delivery catheter system.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
ORBIT GALAXY
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24240241
Report Number3008114965-2026-00211
Device Sequence Number15758261
Product Code KRD
UDI-Device Identifier10886704030447
UDI-Public(01)10886704030447(17)261231(10)31540290
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number640CR0725
Device Lot Number31540290
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown